# SDR AALA201701249007

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 51,942 hours, 14,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R19390
- Condition: Low Pressure
- Location: R1 Door
- Part time: 20,893 hours, 5,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION, FOUND THE L1 DOOR EMERGENCY POWER RESERVOIR PRESSURE UNSATISFACTORY. REPLACED L1 DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30.
